A class of Markov chains with no spectral gap Public Deposited

http://ir.library.oregonstate.edu/concern/articles/dv13zw057

This is the publisher’s final pdf. The published article is copyrighted by American Mathematical Society and can be found at:  http://www.ams.org/publications/journals/journalsframework/proc.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Kovchegov, Y., & Michalowski, N. (2013). A class of Markov chains with no spectral gap. Proceedings of the American Mathematical Society, 141(12), 4317-4326. doi:10.1090/S0002-9939-2013-11697-7
Series
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Deanne Bruner(deanne.bruner@oregonstate.edu) on 2014-02-28T18:47:27Z (GMT) No. of bitstreams: 1 KovchegovYevgeniyMathematicsClassMarkovChains.pdf: 196963 bytes, checksum: 0bd078825248cb764fb0edefd04324a6 (MD5)
  • description.provenance : Submitted by Deanne Bruner (deanne.bruner@oregonstate.edu) on 2014-02-28T18:46:20Z No. of bitstreams: 1 KovchegovYevgeniyMathematicsClassMarkovChains.pdf: 196963 bytes, checksum: 0bd078825248cb764fb0edefd04324a6 (MD5)
  • description.provenance : Made available in DSpace on 2014-02-28T18:47:27Z (GMT). No. of bitstreams: 1 KovchegovYevgeniyMathematicsClassMarkovChains.pdf: 196963 bytes, checksum: 0bd078825248cb764fb0edefd04324a6 (MD5) Previous issue date: 2013-12

Relationships

In Administrative Set:
Last modified: 07/26/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items